# SDR UALA2009042701200

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 38,013 hours, 14,897 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TWO NEW DOUBLERS WITH ZERO TIMED HOLES PER COA407081 REF DRAWING 60N00001.  ACP COA 407081.
